My wife reported numbness and tingling around her mouth, her surgery told her it was probably the level of Pregabalin she was on. They told her to drop the level from 300mg to 200mg daily. Within 4 weeks the severe vaginal pain she was taking the medication for returned! Our own doctor on returning from leave immediately instructed her to return ( slowly) to the original level of 300mg. This was achieved by the 1st.April 2017, and continued until May 2017, when the psychiatric ward she was then in ( due suicide attempts) increased her dose to 375mg for about a week then 450mg which she is still on. Since the vaginal pain returned it has not abated in severity causing several suicide attempt and admittance to hospital for her own safety. Her family are in a quandary as to if the Pregabalin was controlling her pain or just coincidence that it returned following a 33% daily reduction? Her husband thinks it too ,much of a coincidence after 3 years of general good health.
She has now been back on her original dose (300mg) or higher (375,450mg) for over 2 months without any easing of her pain at all.And still has suicidal thoughts because of it. Someone help us please.